Thousands of Medical Supplies at Your Fingertips!

Vitamin-C Side Effects: Always Keep Track of Your Vitamin Consumption

InterServer Web Hosting and VPS

Vitamin-C Side Effects: Always Keep Track of Your Vitamin Consumption

Vitamin-C Side Effects: The coronavirus epidemic that started last year may have changed everyone’s life, but this epidemic also told people the importance of health. Fearing a coronavirus infection, people made many efforts to strengthen their immunity. Tried everything from medicines to home remedies.

In which all fruits were taken and decorations and supplements were also included. People began to believe that with the use of these, they would be saved to a great extent from Corona. Therefore, vitamin-C along with vitamin-C rich fruits and supplements were the most in news. Experts also claim that vitamin C is effective in strengthening immunity.

Vitamin-C Side Effects: Always Keep Track of Your Vitamin Consumption

Vitamin-C may work to promote immunity, but its high intake can also prove to be a detrimental factor in health. Therefore, before taking vitamin-C supplements, consult your doctor for the correct dosage. 

Vitamin C side effects

According to medical experts, excessive intake of Vitamin-C can also prove to be harmful to our health. Vitamin-C is also like all those things which are beneficial for our health on one hand, but excessive intake of it can also harm our body. Let’s know about the side-effects of vitamin-C.

  • Heartburn
  • Nausea
  • Insomnia 
  • Diarrhea
  • Abdominal cramps

Heartburn

Side effects of vitamin C also include heartburn. It starts burning in the middle of the chest. Irritation of the throat may also increase. 

Nausea

Eating vitamin-C excessively can also cause nausea or nausea. Although fruits are less likely to cause such problems, do not take vitamin-C supplements in the market without a doctor’s advice. 

Also Read: 10 ways to lower blood pressure instantly

Insomnia 

Insomnia, which is due to excessive intake of vitamin-C, can also start the problem. It can also be accompanied by a headache. Restlessness may increase while sleeping.

Diarrhea

Excessive intake of vitamin-C supplements can cause diarrhea, which means that your stomach may get badly upset. In case of difficulty, there may also be severe dehydration of water in the body.

Abdominal cramps

Abdominal cramps or cramps are also started by taking more vitamin-C. Therefore, vitamin-C should not be taken much. 

Disclaimer: The advice and suggestions mentioned in the article are for general information purposes only and should not be taken as professional medical advice. Always consult your doctor if you have any questions or problems.

Rajat Singh
Rajat Singhhttps://bioinformaticsindia.com
Rajat Singh is the Editor-in-chief at Bioinformatics India, he is a Master's in Bioinformatics and validates all the data present on this website. Independent of his academic qualifications he is a marketing geek and loves to explore trends in SEO, Keyword research, Web design & UI/UX improvement.

Get in Touch

Related Articles

Get in Touch

170FansLike
53FollowersFollow
241SubscribersSubscribe
24-Hour Flash Sale. Courses from just 13,99 €

Latest Posts

InterServer Web Hosting and VPS

Advertisment

Advertisment